Can a sinus infection cause blood in mucus?

Absolutely. This is not an uncommon finding. If your symptoms persist you should be evaluated as you may need antibiotic treatment as well as decongestants and antihistamines.

Related Questions

I am not sure if I have a sinus infection but my cold is really bothersome. I have been experiencing blood in mucus in the last couple of days.?

Nasal spray Or ENT. This could definitely be a sinus infection. Try using an over the counter nasal spray like Afrin or Dristan or generic with Oxymetazoline. Use 3 puffs in each nostril 3 times a day for a week. You could also try oral decongestants to help open up the sinus passages. If you are not completely better in 7-10 days you shouid really see an Ear Nose Throat (ENT) doctor. Read more...

Can a person have a sinus infection and not really know it? I don't have running nose, but stuffy in morning with some blood and green mucus sometimes

Sinusitis? Without knowing exactly where the blood and green mucous is emanating from it is impossible to know if you have sinusitis. This is generally clinical diagnosis made by nasality of speech, pain and swelling over the sinuses, congestion and purulent nasal discharge. There may be headache, fever and redness, but to be sure where this is coming from see a doctor. Good luck. Read more...

I was diagnosed with a sinus infection but my lungs were clear. Ihave been spitting up yellow mucus with streaks of blood. Is this normal?

Yes. The fluid from your nose runs backward into your throat. From there, it stimulates coughing or spitting. The yellow mucous with streaks of blood is from your sinuses. This is good, it means that the mucous is moving out of your sinuses and your infection is starting to clear up. Good luck. Read more...

I've been on amoxicillin for about 3-4 days now, for a sinus infection, and it has caused many bowl movements, can it cause light color blood wheniwipe?

Antibiotics. Hi, Amoxicillin can cause lose stool, but if you have foul, smelling diarrhea and fever then please see your provider to make sure you have not contracted C diff 2/2 Antibiotics use, the blood could be due to hemorrhoid, fissure due to frequent bowel movements, try to do sitzbath but if you see blood in your stool (having bloody diarrhea) then you should see ur provider ASAP. Read more...
Amoxil (amoxicillin) Should not cause rectal bleeding. have the bleeding assessed if it persists. Best wishes. Read more...